Citation: Hector. "Unknown + Unknown = Bad Idea: An Experience with L-Theanine, 2C-D, MDE & MD* (Ecstasy) (exp39304)". Erowid.org. Oct 21, 2006. erowid.org/exp/39304
||Vitamins / Supplements
| T+ 4:00
| T+ 8:00
| T+ 9:00
Here's a report to signify the dangers of unknowns - unknown constituents of street drugs and their unknown interactions with research chemicals. I wish I had found a report like this before I made myself guinea pig.
One night I decided to consume no more than 10 mg of 2C-D (maybe less). About 4 hours earlier, I had taken 200mg of l-theanine (free-form amino acid which is supposed to increase dopamine levels in some regions of the brain and promote relaxation) on an empty stomach. I had also had a few beers throughout the day, to very little effect.
The 2C-D, which I'm familiar with in low doses only, produced a +1 experience, much like a very low dose of mescaline. Anyway, after about 4 hours, the drug had said its goodbyes, and I decided to be reckless.
Knowing full-well the potential dangers in mixing with/and or taking research chemicals, I decided to take a half of a mediocre 'JJ' MDE pill I had laying around. I had read in PIHKAL that LE-25 (2C-D), in German therapy research, has been used to boost the waning action of another therapeutic psychedelic (likely MDMA or similar). Therefore, I felt that the low-dose-after-low-dose combination would be okay. It was. It was also weak. A weak 'roll' is like sex with no orgasm. I was unhappy and my decision-making skills were impaired.
After about an hour, I decided to ingest another, different half pill of street 'ecstasy'. I had seen one other person take this pill before, and he seemed speedy and wanted to drink alcohol all night; but he still exhibited some empathogenic effects. Knowing this, I had some real misgivings about experimenting with it. I'd been hanging onto this pill for several months because I wasn't sure of it. So much for clarity and caution though... down the hatch it went.
I went outside to take a walk and look at stars in the <30 degree night. Within 10 minutes, I started feeling hot, edgy, pumped up, and worried. I debated whether or not to vomit, and decided to ride it out. I wish I'd vomited.
After another five minutes, my heart was POUNDING at roughly 200 bpm, skipping beats, I was feeling faint and short of breath periodically, and I was PUMPED UP and HOT outside in the mid-20's F. Realizing the severity of this, I just walked, and walked, and walked - kept talking myself down, breathing deeply, trying to calm down and keep control, etc. I had panicked visions of being in a daze in the back of an ambulance with medics urgently shouting, 'What did you take... what did you take?!?' Being without health insurance, I blocked the thought out of my mind and kept walking. If it had gotten worse, I probably would have called an ambulance.
This lasted at peak intensity for about 45 minutes total. By then, whatever MDx drug that was in that pill kicked in, and I suddenly felt an odd sense of comfort in the midst of a near-crisis. I went back inside, but only for a moment. I took some vitamin C, B vitamins, and water, looked in the mirror at my entirely black eyes, and went back outside to chill out. My heart was still pounding rapidly, and I still had frightening palpitations. My body temperature was closer to normal from here on out though.
Overall, this intense experience lasted about 5 hours, after which I still had heart palpitations for 3 DAYS - ie: waking up in the morning with a racing heart, feeling skipped beats in my chest and throat, etc.
I'd guess that the combination had something to do with the intensity of the ill effects. 2C-D has a very noticeable amphetamine-like effect on me. I'd imagine it was still doing things in my brain and/or affecting my metabolism, even though I no longer felt the effects. Another thought is that the l-theanine somehow played into the equation. I'm no stranger to pre-loading with free-form amino acids, and I only do because it *does* make a difference. It's also worth noting that after the MDE I was perfectly fine - it wasn't until the 1/2 unknown pill that things suddenly turned to shit.
It is safe to say that I won't be trying any undocumented combinations in the future. Nor will I be taking any street 'ecstasy' anymore. The risk of adulterants has grown so high that it's just too unpredictable and dangerous. Had I been in a hot club and not outside in freezing weather, I most probably would have woken up in a hospital bed - if I were that lucky.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.